Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2014, 10:07 AM CDT for Dakota County, Dixon County, Nebraska; Union County, South Dakota; Woodbury County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 10:07 AM CDT (15:07 UTC)
- Expired
- Jun 16, 2014, 10:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Woodbury County, IA, Dakota County, NE, Dixon County, NE, Union County, SD
The radar
The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 7:12 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -485 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS53 KFSD 161507
SVRFSD
IAC193-NEC043-051-SDC127-161545-
/O.NEW.KFSD.SV.W.0064.140616T1507Z-140616T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 AM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
DAKOTA COUNTY IN NORTHEAST NEBRASKA...
SOUTHEASTERN DIXON COUNTY IN NORTHEAST NEBRASKA...
SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 1045 AM CDT
* AT 1004 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
WAKEFIELD...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EMERSON AROUND 1020 AM CDT.
HUBBARD AROUND 1035 AM CDT.
JACKSON AROUND 1040 AM CDT.
NORTH SIOUX CITY AND SOUTH SIOUX CITY AROUND 1045 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4263 9669 4248 9629 4227 9658 4227 9672
4226 9673 4226 9697
TIME...MOT...LOC 1507Z 221DEG 33KT 4222 9684
HAIL...1.00IN
WIND...60MPH
$$
HANKO2 follow-up statements
144
WWUS53 KFSD 161524
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1024 AM CDT MON JUN 16 2014
IAC193-NEC043-051-SDC127-161545-
/O.CON.KFSD.SV.W.0064.000000T0000Z-140616T1545Z/
WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
1024 AM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
UNION...SOUTHEASTERN DIXON...DAKOTA AND NORTHWESTERN WOODBURY
COUNTIES UNTIL 1045 AM CDT...
AT 1022 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMERSON...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HUBBARD AROUND 1030 AM CDT.
JACKSON AROUND 1035 AM CDT.
NORTH SIOUX CITY AND SOUTH SIOUX CITY AROUND 1040 AM CDT.
SIOUX CITY AROUND 1045 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4235 9684 4263 9669 4248 9629 4227 9658
4227 9672 4226 9673
TIME...MOT...LOC 1524Z 215DEG 43KT 4236 9667
HAIL...1.00IN
WIND...60MPH
$$
HANKO624
WWUS53 KFSD 161537
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 AM CDT MON JUN 16 2014
IAC193-NEC043-051-SDC127-161547-
/O.EXP.KFSD.SV.W.0064.000000T0000Z-140616T1545Z/
WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
1037 AM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...
SOUTHEASTERN DIXON...DAKOTA AND NORTHWESTERN WOODBURY COUNTIES WILL
EXPIRE AT 1045 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4235 9684 4263 9669 4248 9629 4227 9658
4227 9672 4226 9673
TIME...MOT...LOC 1537Z 215DEG 43KT 4249 9655
$$
HANKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:50 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 16, 6:50 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
650 AM CDT MON JUN 16 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 433 AM CDT MON JUN 16 2014
CONTINUED ACTIVE FORECAST ACROSS THE AREA WITH WARM FRONT LIFTING
NORTH THROUGHOUT THE DAY. AS OF 09Z...SATELLITE SHOWED AN AREA OF
MID LEVEL CLOUDS DEVELOPING ACROSS CENTRAL NEBRASKA ON THE NORTHERN
EDGE OF THE LOW LEVEL JET ACROSS THE PLAINS. THE LOW LEVEL JET WILL
EFFICIENTLY TRANSPORT MOISTURE NORTHWARD WITH PRECIPITABLE WATER
VALUES JUMPING FROM AROUND 0.7-1 INCH THIS MORNING TO AROUND AN INCH
AND A HALF AS THE WARM FRONT LIFTS NORTH.
SHORT TERM HI RES MODELS SHOW AREA OF CONVECTION DEVELOPING ACROSS
NORTH CENTRAL NEBRASKA THEN LIFTING NORTHEAST THROUGHOUT THE DAY.
EXPECTATION IS THAT STORMS WOULD BE ELEVATED INITIALLY...BUT WOULD
HAVE THE POTENTIAL TO BECOME INCREASINGLY SURFACE BASED AS
TEMPERATURES WARM INTO THE MID AND UPPER 70S. MODEL SOUNDING SHOW
MODEST SPEED SHEAR IN THE LOW LEVELS OF THE ATMOSPHERE...WITH STRONG
SPEED AND DIRECTIONAL SHEAR ALOFT. 0-6KM BULK SHEAR IS SOMEWHERE IN
THE NEIGHBORHOOD OF 50-60 KNOTS...AND WITH WARM FRONT LIFTING NORTH
THROUGH THE DAY...ALL FORMS OF SEVERE WEATHER ARE POSSIBLE TODAY.
STILL SOME QUESTIONS AS TO HOW DAY WILL EVOLVE...BUT THINK THE BEST
CHANCE FOR TORNADOES WILL BE THIS AFTERNOON ALONG THE WARM FRONT.
SOME OF THE HI RES MODELS SHOW FAVORED AREA OF DEVELOPMENT WILL BE
ON THE SOUTH SIDE OF THE COMPLEX OF STORMS AS IT LIFTS TO THE
NORTHEAST...WHILE OTHERS SUGGEST MULTIPLE WAVES OF CONVECTION
DEVELOPING TODAY. HARD TO DECIDE WHICH IS CORRECT...AS ATMOSPHERE
WILL ONLY BE WEAKLY CAPPED FROM MID MORNING ON. MODELS SUGGEST THAT
WARM FRONT WILL BE LOCATED WITHIN THE VICINITY OF I-90 AT 18Z. IF
THE BOUNDARY IS ABLE TO MAKE IT THIS FAR NORTH THIS MORNING...THE
POTENTIAL FOR TORNADOES WOULD BE HIGHEST WITH ANY SURFACE BASED
CONVECTION ALONG THIS BOUNDARY AS IT CONTINUES TO WORK NORTH. WITH
THIS IN MIND...ADDED MENTION OF TORNADOES TO THE ZFP IN PORTIONS OF
SOUTHWEST MINNESOTA THROUGH THE AFTERNOON HOURS.
WITH RECENT RAINS ACROSS THE AREA...FLASH FLOOD GUIDANCE IS QUITE
LOW ACROSS EASTERN CWA. WITH PWAT VALUES APPROACHING 2 STANDARD
DEVIATIONS...SOUTH OF THE WARM FRONT...WENT AHEAD AND ISSUED FLASH
FLOOD WATCH FOR EASTERN HALF OF THE FORECAST AREA THROUGH TONIGHT.
IN TERMS OF TEMPERATURES...HAVE LOWERED FORECAST HIGHS IN THE I-29
CORRIDOR WITH THE EXPECTATION OF CONVECTION AROUND. WITH MUGGY
AIRMASS LINGERING ACROSS THE AREA TONIGHT...WILL LIKELY SEE SLOW
DIURNAL FALL IN TEMPERATURES OVERNIGHT.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 433 AM CDT MON JUN 16 2014
UNSETTLED PATTERN CONTINUES THROUGH MIDWEEK ACROSS THE NORTHERN
PLAINS...THOUGH LOCATION OF BETTER THUNDERSTORM CHANCES WILL BE
SOMEWHAT DEPENDENT ON LOCATION OF BOUNDARIES AND ABILITY TO OVERCOME
FORMIDABLE CAPPING INVERSION WHICH DEVELOPS IN INCREASINGLY WARM AND
HUMID AIR MASS. FOR TUESDAY...MODELS HINTING AT WARM FRONT LOCATED
ACROSS OUR FAR NORTHEAST CWA BY LATE AFTERNOON WITH WEAK MID LEVEL
WAVE LIFTING NORTHEAST ACROSS THE BOUNDARY BY 00Z. WILL KEEP LOW TO
MID CHANCE POPS CONCENTRATED ACROSS THE FAR NORTHEAST CWA IN THE
LATE AFTERNOON/EVENING...THOUGH WITH A LITTLE UNCERTAINTY REGARDING
THE BOUNDARY LOCATION...WILL CARRY A SLIGHT CHANCE AS FAR SOUTH AS
I-90 IN SD...AND KSHL/KSLB LINE IN NORTHWEST IOWA. INSTABILITY IS
STRONG AS TEMPERATURES RISE INTO THE MID 80S TO LOWER 90S...AND DEW
POINTS CLIMB INTO THE LOWER 70S. THIS SHOULD BE ENOUGH TO SUPPORT A
FEW SEVERE STORMS DESPITE RELATIVELY WEAK DEEP LAYER SHEAR...THOUGH
SHEAR WOULD BE LOCALLY ENHANCED NEAR THE BOUNDARY. AGAIN ALL OF THIS
CONTINGENT ON BREAKING THE CAP...SO CONFIDENCE IN SEVERE COVERAGE ON
TUESDAY IS RELATIVELY LOW.
EXPECT ANY EVENING ACTIVITY TO EXIT BY AROUND MIDNIGHT...LEAVING
MOSTLY DRY CONDITIONS LATER TUESDAY NIGHT INTO WEDNESDAY MORNING AND
GIVING ATMOSPHERE A CHANCE TO RECHARGE FOR WEDNESDAY AFTERNOON/NIGHT
AS STRONGER UPPER TROUGH MOVES FARTHER EASTWARD AND SURFACE WAVE
SHIFTS INTO THE EASTERN DAKOTAS. DAYTIME HOURS MAY AGAIN REMAIN
CAPPED...ESPECIALLY ACROSS OUR SOUTHERN AREAS WITH WARM FRONT MORE
LIKELY STILL POSITIONED NEAR/NORTH OF HIGHWAY 14. PRECIP CHANCES
INCREASE WEDNESDAY NIGHT WITH UPPER TROUGH SWINGING NORTHEASTWARD
INTO THE REGION. AS DEEP LAYER FLOW BECOMES MORE UNIDIRECTIONAL IN
AREAS EAST OF THE SLOW MOVING LOW LEVEL BOUNDARY...THERE IS CONCERN
THAT EASTERN PARTS OF OUR AREA COULD AGAIN SEE SOME LOCALLY HEAVY
RAINFALL AMOUNTS...ESPECIALLY WITH PRECIPITABLE WATER VALUES STILL
FORECAST IN THE 1.5+ INCH RANGE.
TUESDAY/WEDNESDAY SHOULD BE THE WARMEST DAYS OF THE WEEK...WITH THE
EXPECTED LACK OF DAYTIME CONVECTION ALLOWING TEMPERATURES TO CLIMB
INTO THE MID 80S TO LOWER 90S BOTH DAYS. COLD FRONT MAKES A PUSH
EAST THROUGH THE AREA THURSDAY...AND WILL SEE A LINGERING CHANCE OF
SHOWERS AND THUNDERSTORMS DURING THE DAY...DECREASING BY THURSDAY
NIGHT AS THE FRONTAL BOUNDARY LIFTS NORTHEAST. SOME DISCREPANCIES
AMONG THE MODELS REGARDING EVOLUTION OF UPPER LOW THROUGH THE LATTER
PORTIONS OF THE WEEK. GFS/GEM HOLD ONTO THE CLOSED UPPER LOW ACROSS
THE NORTHERN PLAINS...WHILE ECMWF KICKS IT EAST AND SLOWLY BUILDS A
RIDGE BAND INTO THE PLAINS. DESPITE THE DIFFERENCES...BOTH GFS AND
ECMWF POINT TOWARD A LESS ACTIVE PATTERN FOR OUR REGION THURSDAY
NIGHT THROUGH SUNDAY...WITH TEMPERATURES COOLER THAN MIDWEEK...BUT
FAIRLY CLOSE TO SEASONAL NORMALS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 642 AM CDT MON JUN 16 2014
MAIN CONCERN IS THUNDERSTORM CHANCES WITH INCREASING UNCERTAINTY
AFTER 21Z AS TO LOCATION AND TIMING. MID LEVEL CONVECTION
CONTINUES TO DEVELOP ACROSS CENTRAL SD AND SPREAD EAST/NORTHEAST TOWARD
KHON AND KFSD. BRING CONVECTION INTO KHON BETWEEN 14Z AND 16Z AND
INTO KFSD BETWEEN 16Z AND 18Z. AFTER 21Z...STILL DO EXPECT
CONVECTION ESPECIALLY ALONG AND EAST OF I-29 BUT AT THIS POINT IT IS
HARD TO NARROW DOWN PRECISE TIMING IN THE TAFS...AND DO NOT HAVE
IN THE FORECAST. ANY CONVECTION AFTER 18Z WOULD HAVE THE LIKLIHOOD
OF BEING SEVERE...WITH STRONG WINDS...HAIL AND TORNADOES ALL
POSSIBLE. IN ADDITION...HEAVY RAIN COULD REDUCE VISIBILITY
TEMPORARILY WITH THESE STORMS. THE THREAT FOR STORMS DWINDLES
AFTER 00Z TUESDAY ALONG THE I-29 CORRIDOR...AND SHIFTS EAST
THROUGH THE EVENING HOURS.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
EVENING FOR SDZ067-070-071.
MN...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
EVENING FOR MNZ072-080-081-089-090-097-098.
IA...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
EVENING FOR IAZ001>003-012>014-020>022-031-032.
NE...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
EVENING FOR NEZ013-014.
&&
SHORT TERM...
LONG TERM...JH
AVIATION...Hazardous weather outlook, Jun 16, 6:00 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 600 AM CDT MON JUN 16 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ014-SDZ056-062-067-071-171100- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DAKOTA-MOODY-MINNEHAHA-UNION- 600 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION LATE THIS MORNING INTO THIS AFTERNOON. LARGE HAIL TO THE SIZE OF BASEBALLS...70 MPH WINDS...AND TORNADOES ARE POSSIBLE AFTER 11 AM. AREA RIVERS AND STREAMS CONTINUE TO RUN VERY HIGH OR IN FLOOD STAGE AFTER RECENT HEAVY RAINFALL AND THE FAILURE OF THE LOWER DAM AT BLUE MOUND STATE PARK. FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE BIG SIOUX...SPLIT ROCK CREEK...PIPE STONE CREEK...THE ROCK RIVER...THE LITTLE SIOUX AND WEST FORK DITCH UNTIL AT LEAST TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90 TUESDAY EVENING...AND ONCE AGAIN ACROSS THE REGION WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. HEAT INDICIES OF 95 TO 100 WILL BE POSSIBLE SOUTH OF INTERSTATE 90 TUESDAY AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 11 AM. NEZ013-SDZ038>040-050-052>055-057>061-063>066-068>070-171100- DIXON-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS- HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY- 600 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL SOUTH DAKOTA...AND ARE EXPECTED TO LIFT NORTHEAST THROUGH THE MORNING ACROSS THE AREA. SOME OF THESE STORMS MAY BE SEVERE PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUST TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90 TUESDAY EVENING...AND ONCE AGAIN ACROSS THE REGION WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 7AM TODAY.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:39 AM CDT | Flash Flood Watch | FSD | Dakota, Dixon | 20 hr |
| Jun 16, 4:58 PM CDT | Tornado Warning | FSD | Dakota, Dixon | 32 min |
| Jun 16, 5:27 PM CDT | Tornado Warning | FSD | Dakota | 33 min |
| Jun 16, 5:47 PM CDT | Tornado Warning | FSD | Dakota | 43 min |
| Jun 16, 10:21 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Jerauld | 54 min |
| Jun 16, 10:51 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 39 min |
| Jun 16, 10:53 AM CDT | Flash Flood Warning | FSD | Lincoln, Union | 3 hr |
| Jun 16, 11:08 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Sanborn | 52 min |
| Jun 16, 11:52 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 38 min |
| Jun 16, 12:17 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 43 min |
| Jun 16, 12:31 PM CDT | Flash Flood Warning | FSD | Brookings, Minnehaha, Moody | 6 hr |
| Jun 16, 12:33 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Miner | 42 min |
| Jun 16, 12:59 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 46 min |
| Jun 16, 1:11 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 49 min |
| Jun 16, 1:34 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 41 min |
| Jun 16, 1:39 PM CDT | Flash Flood Warning | FSD | Brookings, Lake, Lincoln, McCook, Miner, Minnehaha and 2 more | 3 hr |
| Jun 16, 1:52 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 38 min |
| Jun 16, 2:00 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Minnehaha, Turner | 45 min |
| Jun 16, 2:17 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 43 min |
| Jun 16, 2:41 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 34 min |
| Jun 16, 3:15 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 45 min |
| Jun 16, 3:24 PM CDT | Flash Flood Warning | FSD | Hutchinson, Lincoln, Turner | 4 hr |
| Jun 16, 4:26 PM CDT | Flash Flood Warning | FSD | Lincoln, McCook, Minnehaha, Turner | 2 hr |
| Jun 16, 4:37 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 23 min |
| Jun 16, 5:24 PM CDT | River Flood Warning | FSD | Minnehaha, Moody | 38 hr |
| Jun 16, 5:24 PM CDT | River Flood Warning | FSD | Minnehaha | 44 hr |
| Jun 16, 5:24 PM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 57 hr |
| Jun 16, 5:45 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 45 min |
| Jun 16, 6:12 PM CDT | Flash Flood Warning | FSD | Clay, Turner, Yankton | 3 hr |
| Jun 16, 6:23 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 3 hr |
| Jun 16, 6:27 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner | 48 min |
| Jun 16, 6:35 PM CDT | River Flood Warning | FSD | Minnehaha | 3 days |
| Jun 16, 6:51 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 24 min |
| Jun 16, 11:07 AM CDT | Flash Flood Warning | FSD | Cherokee, Clay, Dickinson, Lyon, O'Brien, Osceola and 3 more | 9 hr |
| Jun 16, 12:02 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 43 min |
| Jun 16, 12:58 PM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Ida, Woodbury | 3 hr |
| Jun 16, 1:06 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 39 min |
| Jun 16, 1:34 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien, Sioux | 26 min |
| Jun 16, 1:45 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 30 min |
| Jun 16, 1:50 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien | 25 min |
| Jun 16, 2:15 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 30 min |
| Jun 16, 2:35 PM CDT | Tornado Warning | FSD | Osceola | 25 min |
| Jun 16, 2:54 PM CDT | Tornado Warning | FSD | Dickinson, Osceola | 21 min |
| Jun 16, 3:41 PM CDT | Tornado Warning | FSD | Lyon | 34 min |
| Jun 16, 3:54 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 51 min |
| Jun 16, 4:10 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 35 min |
| Jun 16, 4:39 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 36 min |
| Jun 16, 4:40 PM CDT | Tornado Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien | 50 min |
| Jun 16, 4:58 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Lyon, Osceola | 47 min |
| Jun 16, 5:05 PM CDT | Tornado Warning | FSD | Osceola | 25 min |
| Jun 16, 5:11 PM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Clay, Dickinson, O'Brien | 3 hr |
| Jun 16, 5:22 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay | 68 min |
| Jun 16, 5:57 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, O'Brien | 48 min |
| Jun 16, 6:34 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 26 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in South Dakota, 2014Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.